# SDR UALA2013040402223

- Difficulty date: April 3, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 65,802 hours, 23,272 cycles
- Engine: Pwa PW2037
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 886
- Condition: Faulty
- Location: Main
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AIRCRAFT BATTERY BELOW AMM LIMITS.  REMOVED AND REPLACED FWD AIRCRAFT MAIN BATTERY AS PER AMM, OPS CHECK OKAY.
